# SDR FDEA202211122762

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63112
- Aircraft time: 5,013 hours, 2,596 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T3100107G
- Part serial: 000318
- Condition: Damaged
- Location: Lt Wing Te Flap
- Part time: 5,013 hours, 2,596 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING - OUTBOARD FLAP ASSY LEADING EDGE STRUCTURE IS DAMAGED AT LOCATION   ADJACENT TO THE INBOARD SIDE OF THE OUTBOARD FLAP TRACK FAIRING. REPAIRED USING 767 SRM 57-53-01-2R.
